Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-power central polynomials


Author: David J. Saltman
Journal: Proc. Amer. Math. Soc. 78 (1980), 11-13
MSC: Primary 16A38; Secondary 16A40
DOI: https://doi.org/10.1090/S0002-9939-1980-0548073-7
MathSciNet review: 548073
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show in this note that if $ {p^2}\vert n$, p is an odd prime and $ UD(Q,n)$ is the generic division algebra of degree n over the rational number field, then for $ z \in UD(Q,n),{z^p}$ central implies z is central.


References [Enhancements On Off] (What's this?)

  • [A] S. A. Amitsur, A noncommutative Hilbert basis theorem and subrings of matrices, Trans. Amer. Math. Soc. 149 (1970), 133-142. MR 0258869 (41:3514)
  • [AS] S. A. Amitsur and D. Saltman, Generic abelian crossed products and p-algebras, J. Algebra 51 (1978), 76-87. MR 0491789 (58:10988)
  • [J] N. Jacobson, P. I. algebras, Springer-Verlag, Berlin and New York, 1975.
  • [R] L. Rowen, On rings with central polynomials, J. Algebra 31 (1974), 393-426. MR 0349744 (50:2237)
  • [S] D. Saltman, Noncrossed products of small exponent, Proc. Amer. Math. Soc. 68 (1978), 165-168. MR 0476794 (57:16348)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A40

Retrieve articles in all journals with MSC: 16A38, 16A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548073-7
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society